# SDR ASOA201001655

- Difficulty date: October 25, 2010
- Submitted: October 29, 2010
- Operation: Air carrier
- Aircraft: N868AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7474
- Aircraft time: 23,546 hours, 20,325 cycles
- Engine: Ge CF34*
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Sill
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR SILL ANGLE CORRODED IN SEVERAL AREAS.  FOUND CORROSION TO BE APPROX .002" DEEP AND WITHIN ALLOWABLE LIMITS IAW SRM 51-21-23 AND 53-00-00.  REMOVED THE LIGHT CORROSION IAW SRM 51-21-06.
